|advise please on decaptyl and tibilone??
|Page 1 of 1|
|Author:||ems33 [ Sat Sep 03, 2016 9:23 am ]|
|Post subject:||advise please on decaptyl and tibilone??|
I've previously had a 2 year course of decaptyl for severe PMDD with good effect. I came of it to have a baby and have struggled with my mental health linked to hormones since. It was agreed that I would go back n the decaptyl and had my first injection last Friday. However they advised to start the tibilone ( add back HRT) straight away, but when I read that the injection initially causes an increase in hormones I decided it was better to start after the first 2 weeks of increased hormones were over. Now I'm wondering if I have done the right thing.... I had the injection half way through my cycle so did have a normal, actualy much heavier than normal period this month and have felt quite unwell since ( weakness, palpatations, dizziness) . I'm actually wondering if it is caused by the injection and not taking the HRT... anyone got any experience of this?
|Author:||Hopeful [ Mon Sep 05, 2016 2:47 pm ]|
|Post subject:||Re: advise please on decaptyl and tibilone??|
Hi there. I don;t have any experience of this, but I just wanted to ask if you are on FB. I was desperate for advice and support from people who were going through the same thing and found a a closed facebook group called "PMDD severe PMS UK" . This forum is great, but doesn't get a lot of traffic, and unfortunately questions get unanswered. I'd really recommend trying the FB group, there are lots of ladies on there and some will have similar experiences of treatment xx
|Page 1 of 1||All times are UTC|
|Powered by phpBB © 2000, 2002, 2005, 2007 phpBB Group